# SDR UPS02238737

- Difficulty date: July 2, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT ABOVE CABIN DOOR INOP.  SEATED EXIT LIGHT ASSY OPS CHECKS GOOD
